# SDR SIMA20190812006

- Difficulty date: August 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CORROSION ON SHEAR CLIP AT FRAME 68 LOWER BAGGAGE DOOR CUT-OUT PREVIOUS REPAIR. C/A-REMOVED AND INSTALLED NEW SHEAR CLIP AT FRAME 68 LOWER SECTION IAW SRM 51-40-02 & SRM 53-31-04.
